Stomach ulcer problem

nirala, 27 November 2012 2:56  this question feed

good morning sir ,when i go to toilet blood comes through lattrin ,so what can i do? age=23

More: Ulcer, Ayurvedic medicines for stomach, Ayurvedic medicines for stomach ulcer, Ayurvedic medicines for ulcer, Stomach
Ask Question? | Related Questions

Ayurvedic Medicine

Burning sensation is seen in gastritis as there will be an inflammation in the mucous membrane of the stomach. The mucous membrane secretes hydrochloric acid which will aid the digestion. There will be more burning sensation when there is no food in the stomach or 3hours after eating. Therefore it is necessary to eat small quantity of food with more frequent intervals.

Agni is an important concept in Ayurveda and it is responsible for digestion. When there is more agni, it results in burning sensation and hence it is necessary to balance the agni to reduce the symptoms. Pitta reducing foods which are cooling which will be beneficial.

Gastric trouble Ayurvedic medicine can be taken for a month and then reviewed.

Reduce excess spicy, salty, sweet and fried heavy foods. Eat easily cooked digestable light food. Include licorice, turmeric, cumin, coriander leaves, mint and gooseberry. Yogasanas like Trikonasana, Pavanamuktasana, Sukahasana, Shavasana, Vajrasana, Padmasana and Siddhasana are beneficial.

posted by Dr.Ramani on 19 March 2016

Replies


sir i have problem in my stomach sinse last 1 month burning sensation in abdomen part and chest around stomach the pain is more when im on empty stamach pls give suggestion

posted by sunnysinghs780 on 8 March 2016

blood in the stools means there is bleeding somewhere in your digestive tract.Bleeding of upper GI tract appear black and tary and it may be bright red when associated with lower GI such as haemorrhoids or diverticulitis.Blood in the stool may be due to any of the reason like diverticulitis(inflammation of the diverticula of the colon),anal fissure,colitis(inflammation of the colon),peptic ulcer,polyps or cancer,varicosity or tears in oesophagus.So first need to make proper diagonosis so as what could be the possible cause of bleeding. Visit your doctor as he will guide you some tests to confirm the possible cause of disease like endoscopy,colonoscopy or barium X-ray. Treatment is based on diagonosis.DR Geetika

posted by Dr.Geetika on 28 November 2012

Post a Question Or Reply




Related Questions


Stomach tight

asked by narotham on 2 December 2010
Swamiji, I have problem with my stomach tightness even though I have not taken any food. Due to... Read More

Duodenal Ulcer

asked by silkaline on 2 June 2013
I am 35-year-old male and i am diagnosed duodenal ulcer. Please let me know which medication... Read More

IBS, Stomach Distention, Incomplete Evacuation

asked by kingakhtar on 9 February 2015
Hi I am Akhtar 25 years old. For last 2 years I have been facing constipation and I see... Read More

Stomach problem from April 2016

asked by Vibs on 8 August 2016
I am suffering from liver sgpt sgot problem from last one year & my age is 21 . Currently my... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.